# SDR FDEA201507172256

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 621 hours, 25,041 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Pressure Switch
- Condition: Failed
- Location: Fire Agent
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

UPON TAXI IN, RECEIVED ENGINE FIRE AGNT LO LEVEL ONE ALERT, ACCOMPANIED BY AN OVERHEAD AGENT 1 LOW LIGHT NR 3 ENGINE.  FOUND LOW PRESSURE SWITCH BAD.  R & R FIRE EXTINGUISHING CONTAINER IAW & ALL  OPERATIONS NORMAL IAW MM 26-21-01,
